# SDR FDEA200906252292

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BILGE AREA AT STA 1621 LONGERON 52 FOUND CORROSION.  REPAIR CARRIED OUT AS PER E.A. 1-5310-131626, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100   REVISION 107.
